# SDR DALA2016061504662

- Difficulty date: June 14, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 40,052 hours, 27,910 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FUSELAGE SKIN ON CUTOUT OF RT/LT NLG AFT DOOR AFT HINGE.  SKIN WAS REPLACED IAW SRM 53-10-01, 51-41-02, 51-41-05, 51-10-3 P. 21, 15.
